MathSciNet Relay Station
MathSciNet bibliographic data
MR440724 (55 #13595) 60K05 (60K15)
Kesten, Harry Random difference equations and renewal theory for products of random matrices. Acta Math. 131 (1973), 207–248.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement